Year 2019, Volume , Issue 27, Pages 105 - 107 2019-03-01

In this work, we review all papers that are published in Number 27 of the Journal of New Theory. We then introduce all of the members of the editorial board and reviewers of the papers in this issue.

Journal of New Theory, J. New Theory, JNT, Number 27
  • [1] Anti Fuzzy BG-ideals in BG-algebra, Pages 1 - 10, Muhammad Uzair Khan, Raees Khan, Syed Inayat Ali Shah, Muhammad Luqman.
  • [2] Quasilinear Evolution Integrodifferential Equations in Banach Spaces, Pages 11-21, Kamalendra Kumar, Rakesh Kumar, Manoj Karnatak.
  • [3] Avian Influenza with Drug Resistance, Pages 22 - 32, Priya Baghel, Viquar Husain Badshah, Tushar Kant Jhala.
  • [4] A New Operation on Soft Sets: Extended Difference of Soft Sets, Pages 33 - 42, Aslıhan Sezgin, Shahzad Ahmad, Adnan Mehmood.
  • [5] On Lightly Nano w-Closed Sets, Pages 43 - 51 Ochanan Nethaji, Ilangovan Rajasekaran.
  • [6] A Network Shortest Path Algorithm via Hesitancy Fuzzy Digraph, Pages 52 - 62, Parimala Mani, Said Broumi, Karthika Muthusamy.
  • [7] Prediction of Season-End Point for Football using Pythagorean Expectation Sayfalar 63 - 73 Sezer Baysal, Engin Yıldıztepe.
  • [8] Double Fuzzifying Topogenous Space, Double Fuzzifying Quasi-Uniform Spaces and Applications of Dynamics Fuzzifying Topology in Breast Cancer Sayfalar 74-89 Mohammed Mohammed Khalaf.
  • [9] Certain Relations of Gegenbauer and Modified Gegenbauer Matrix Polynomials by Lie Algebraic Method Sayfalar 90 - 104 Ayman Shehata.
  • [10] Review of Number 27, Pages 105-107, Naim C¸ a˘gman.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Author: Naim ÇAĞMAN

Dates

Publication Date : March 1, 2019

Bibtex @research article { jnt560421, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2019}, volume = {}, pages = {105 - 107}, doi = {}, title = {Review of Number 27}, key = {cite}, author = {ÇAĞMAN, Naim} }
APA ÇAĞMAN, N . (2019). Review of Number 27. Journal of New Theory , (27) , 105-107 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/43609/560421
MLA ÇAĞMAN, N . "Review of Number 27". Journal of New Theory (2019 ): 105-107 <https://dergipark.org.tr/en/pub/jnt/issue/43609/560421>
Chicago ÇAĞMAN, N . "Review of Number 27". Journal of New Theory (2019 ): 105-107
RIS TY - JOUR T1 - Review of Number 27 AU - Naim ÇAĞMAN Y1 - 2019 PY - 2019 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 105 EP - 107 VL - IS - 27 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory Review of Number 27 %A Naim ÇAĞMAN %T Review of Number 27 %D 2019 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 27 %R %U
ISNAD ÇAĞMAN, Naim . "Review of Number 27". Journal of New Theory / 27 (March 2019): 105-107 .
AMA ÇAĞMAN N . Review of Number 27. JNT. 2019; (27): 105-107.
Vancouver ÇAĞMAN N . Review of Number 27. Journal of New Theory. 2019; (27): 107-105.